# SDR SIMA991871

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5317210122005
- Condition: Hole
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - .50 INCH HOLE IN THE FUSELAGE SKIN 10 INCHES BELOW THE COPILOT'S SIDE WINDOW AND JUST FORWARD OF FRAME 8.  REPAIRED THE HOLE IAW SRM 53-00-00 FIGURE 408.  AIRCRAFT RETURNED TO SERVICE.  (X)
